Ludovic Rifford
TitleCited byYear
Feedback stabilization and Lyapunov functions
FH Clarke, YS Ledyaev, L Rifford, RJ Stern
SIAM Journal on Control and Optimization 39 (1), 25-48, 2000
1582000
Existence of Lipschitz and semiconcave control-Lyapunov functions
L Rifford
SIAM Journal on Control and Optimization 39 (4), 1043-1064, 2000
1192000
Semiconcave control-Lyapunov functions and stabilizing feedbacks
L Rifford
SIAM Journal on Control and Optimization 41 (3), 659-681, 2002
1102002
Sub-Riemannian geometry and optimal transport
L Rifford
Springer, 2014
972014
Mass transportation on sub-Riemannian manifolds
A Figalli, L Rifford
Geometric and functional analysis 20 (1), 124-159, 2010
722010
Morse-Sard type results in sub-Riemannian geometry
L Rifford, E Trélat
Mathematische Annalen 332 (1), 145-159, 2005
692005
Continuity of optimal transport maps and convexity of injectivity domains on small deformations of 𝕊2
A Figalli, L Rifford
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
652009
Nearly round spheres look convex
A Figalli, L Rifford, C Villani
American Journal of Mathematics 134 (1), 109-139, 2012
592012
Necessary and sufficient conditions for continuity of optimal transport maps on Riemannian manifolds
A Figalli, L Rifford, C Villani
Tohoku Mathematical Journal, Second Series 63 (4), 855-876, 2011
482011
Global asymptotic controllability implies input-to-state stabilization
M Malisoff, L Rifford, E Sontag
SIAM Journal on Control and Optimization 42 (6), 2221-2238, 2004
482004
On the Ma–Trudinger–Wang curvature on surfaces
A Figalli, L Rifford, C Villani
Calculus of Variations and Partial Differential Equations 39 (3-4), 307-332, 2010
402010
Semiconcavity results for optimal control problems admitting no singular minimizing controls
P Cannarsa, L Rifford
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 25 (4), 773-802, 2008
402008
On the Hausdorff dimension of the Mather quotient
A Fathi, L Rifford, A Figalli
Communications on Pure and Applied Mathematics: A Journal Issued by the …, 2009
392009
On the existence of nonsmooth control-Lyapunov functions in the sense of generalized gradients
L Rifford
ESAIM: Control, Optimisation and Calculus of Variations 6, 593-611, 2001
392001
Feedback in state constrained optimal control
FH Clarke, L Rifford, RJ Stern
ESAIM: Control, Optimisation and Calculus of Variations 7, 97-133, 2002
382002
On viscosity solutions of certain Hamilton–Jacobi equations: regularity results and generalized Sard's theorems
L Rifford
Communications in Partial Differential Equations 33 (3), 517-559, 2008
292008
A Morse-Sard theorem for the distance function on Riemannian manifolds
L Rifford
manuscripta mathematica 113 (2), 251-265, 2004
292004
Regularity properties of the distance functions to conjugate and cut loci for viscosity solutions of Hamilton-Jacobi equations and applications in Riemannian geometry
M Castelpietra, L Rifford
ESAIM: Control, Optimisation and Calculus of Variations 16 (3), 695-718, 2010
282010
Ricci curvatures in Carnot groups
L Rifford
arXiv preprint arXiv:1305.6057, 2013
262013
Approximation and regularization of Lipschitz functions: convergence of the gradients
MO Czarnecki, L Rifford
Transactions of the American Mathematical Society 358 (10), 4467-4520, 2006
262006
The system can't perform the operation now. Try again later.
Articles 1–20